Contac Non Drowsy Dual Relief Tablets 18 tablets

Regular price
£4.35
Regular price
£5.49
Sale price
£4.35
Description

Contac Non Drowsy Dual Relief Tablets

Contac Non Drowsy Dual Relief Tablets clears nasal and sinus congestion, relieves headache and pain. Each tablet contains the active ingredients Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.

Contac Dual Relief tablets are not suitable for use in children under the age of 16. Do not take this product if you’re allergic to paracetamol, pseudoephedrine hydrochloride, or any of the other listed ingredients. Speak to your doctor or pharmacist before taking this product if you have liver problems or an irregular heartbeat. Do not take this product if you have:

  • High blood pressure or heart disease
  • Kidney problems
  • An overactive thyroid gland, enlarged prostate, diabetes, glaucoma, or a tumour of the adrenal gland

Category: Cough, Colds and Sore Throat 
Manufacturer: PERRIGO

USES: 
Relief from the symptoms of colds and flu including nasal congestion, sore throat pain, headache, body aches and pains, fever and sinus symptoms, such as sinus pain, pressure and congestion.

INGREDIENTS:  
Film coated, capsule-shaped tablet containing: 
Paracetamol 500mg
Pseudoephedrine Hydrochloride 30mg

DOSAGE: 
Over 16 years: 2 tablets every 4-6 hours. The dose should not be repeated more frequently than every 4 hours. No more than 6 tablets in any 24 hour period.
12-15 years: 1 tablet every 4-6 hours as required not more frequently than every 4 hours. No more than 3 tablets in any 24 hour period.
Under 12 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS